| Model Number |
8253410 |
| Medical Device Problem Codes |
False Negative Result (1225); Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that user cannot identify the placement of needles, as supposed to be tick as check, but showing "x".When prompted to continue, it senses the needle placements in the nerves thru sounds.There is no patient involvement.
Additional Manufacturer Narrative
H3: product analysis of the device found that reported fault is replicated intermittent electrode.On inspection patient interface found damaged.Loose parts found rattling inside the unit.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.